Translator Disclaimer
2008 A note on toric Deligne-Mumford stacks
Fabio Perroni
Tohoku Math. J. (2) 60(3): 441-458 (2008). DOI: 10.2748/tmj/1223057738

Abstract

We give a new description of the data needed to specify a morphism from a scheme to a toric Deligne-Mumford stack. The description is given in terms of a collection of line bundles and sections which satisfy certain conditions. As applications, we characterize any toric Deligne-Mumford stack as a product of roots of line bundles over the rigidified stack, describe the torus action, describe morphisms between toric Deligne-Mumford stacks with complete coarse moduli spaces in terms of homogeneous polynomials, and compare two different definitions of toric stacks.

Citation

Download Citation

Fabio Perroni. "A note on toric Deligne-Mumford stacks." Tohoku Math. J. (2) 60 (3) 441 - 458, 2008. https://doi.org/10.2748/tmj/1223057738

Information

Published: 2008
First available in Project Euclid: 3 October 2008

zbMATH: 1174.14044
MathSciNet: MR2453733
Digital Object Identifier: 10.2748/tmj/1223057738

Subjects:
Primary: 14M25
Secondary: 14A20

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.60 • No. 3 • 2008
Back to Top